A female asked:
bun creatinine high taking lasix 60 3 days week zaroxolyn (metolazone) 5 mg had chf in march, have afib on heart meds too. help?
1 doctor answer • 1 doctor weighed in
Nephrology and Dialysis 28 years experience
Labs: The increase in your creatinine can be dye to many reason. HF itself can cause abnormal kidney function. Excessive use of Lasix (furosemide) also can make things worse. Suggest you see a kidney doc soon and seek input. Testing is needed including a urine test and a detailed history and exam. Best of luck
2609 viewsAnswered Aug 13, 2020
Last updated Aug 13, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.